# SDR DL72S953774

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LT ELEVATOR SKIN CRACKED APPROX 1.5 INCH CRACK IN UPPER SKIN I/B END NEAR LEADING EDGE.  REPAIRED PER SRM 55-20-3.
